Volume 2 Number 5 (Sep. 2012)
Home > Archive > 2012 > Volume 2 Number 5 (Sep. 2012) >
IJAPM 2012 Vol.2(5): 328-332 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.125

Characterization of P-Compactly Packed Modules

Lamis. J. M. Abu Lebda

Abstract—Let R be a commutative ring with 1, and M is a (left) R–module. We introduce the concepts of (strongly) pcompactly packed submodules as: A proper submodule N of an R-module M is called P-Compactly Packed if for each family { α}α ∈Λ N of primary submodules of M with α α N N ∈Λ ⊆ ∪ , there exists ∈ Λ n α ,α ,...,α 1 2 such that i N N ni =1 α ⊆ ∪ . If β N ⊆ N for someβ ∈ Λ , then N is called Strongly P-Compactly Packed. In this paper, we list some basic properties of this concept. In addition, the necessary and sufficient conditions for an R−module M to be (strongly) P-Compactly Packed are investigated.We also generalize the Prime Avoidance Theorem for modules that was proved in [7] to the Primary Avoidance Theorem for modules. Furthermore, we find the conditions on an R-module M that make the following important result true, that is for a multiplication Bezout module M, M is strongly P- compactly packed if and only if every primary submodule of M is strongly P- compactly packed.

Index Terms—P-compactly packed submodule, Strongly pcompactly packed submodule, MAXIMAL submodule, bezout module.

L. J. M. A. Lebda is with the Abu Dhabi University, UAE (e-mail: lamis_jomah@yahoo.com).

 

Cite: Lamis. J. M. Abu Lebda, "Characterization of P-Compactly Packed Modules," International Journal of Applied Physics and Mathematics  vol. 2, no. 5, pp. 328-332, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>